# SDR FDEA201106012058

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION 8 EA CRACK INDICATION FOUND AT RT WING STA   XORS=698.730 FUEL CUTOUT FASTENER HOLES.  HOLES REAMED IAW DWG NR SG11570004, REV 'A'.  HFEC OPEN HOLE INSP CARRIED OUT ON REWORKED FASTENER HOLES 8EA.  FOUND NO CRACK.  NEW BUSHINGS 8EA FABRICATED BY MACHINING IAW DWG NR SG11570004 REV 'A'. NEW FABRICATED BUSHINGS 8EA REPROTECTED & INSTALLED. REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100, REV 112.
